# SDR CVGA112501

- Difficulty date: September 7, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N511VB
- Make and model: Beech 400A
- Aircraft serial: RK91
- Aircraft time: 9,238 hours, 7,909 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 16,000FT WITH 68% N1/SIDE AND ENGINE ANIT-ICE ON, THE RIGHT ENGINE ROLLED BACK TO 42% N1.  HEARD BANGING FROM THE RIGHT ENGINE THAT LASTED 3 OR 4 SECONDS WITH ABOUT 5 BANGS.  THEN THE ENGINE RETURNED TO THE ORIGINAL POWER SETTING.
